# SDR DHL9872080D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, E/E COMPT BS 360 FWD LEFT FACE OF DOPPLER RADAR IS CORRODED ON TWO STIFFENERS.  REPLACED STIFFENERS PER SRM 51-30-2, N/R 3612.
